Juvederm Injections 1 Year Ago Caused Eye Bags
- Asked by 3478anon in st.petersburg,fl
- 3 years ago
i had juvederm injected 1 year ago sept 9th to be exact. I developed under eye bags since the injection into the nasolabial labial folds .I went yesterday and had vitrase injected into the nasolabial folds.Will this help get rid of the eye bags?it's only been 1 day and still have bags?What should i try next?will fraxel get rid of it?
Eyelid puffiness and Juvederm
I'm not aware of the mechanism that would explain swelling of the lower eyelids after a filler is injected into the smile folds. Certainly, there are people who are affected by sinus congestion and note swelling of the lower eyelids, so maybe some generalized congestion related to the injections was produce, if there is a true cause and effect between your puffiness and the Juvederm. The filler should dissolve very shortly so I would not rush into Fraxel, especially because I don't think it would help.
Juvederm can migrate and expand as it takes on water.
It is possible for the Juvederm to have migrated. The product is hydrophilic so it can increase in volume after injection as it takes on water. An enzyme might help. I would definitely not treat the skin with any electromagnetic energy (eg. Fraxel) at this point.
Web reference: http://www.zubowicz.com
Eye bags and fillers
If you are talking about malar edema as eye bags, this may be the result of water retention of the fillers. If youa re talking about fat in the lower lids, this will not change unless you have it surgically removed.
Bags under eyes after having Juvederm in the nasolabial folds?
Anatomically, I can't figure out how this could occur. Photos would be very helpful. Regardless, Juvederm lasts about 12 months, so it should be nearly gone by now. I'm not sure adding Vitrase at this point is really going to do anything for you. Perhaps a consultation with a board-certified plastic surgeon is in order, so your undereye area can be assessed in person.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.